# SDR DALA1222319203

- Difficulty date: March 6, 2012
- Submitted: April 16, 2012
- Operation: Air carrier
- Aircraft: N903DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53383
- Aircraft time: 45,964 hours, 24,372 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 854-972
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK AT RBL 53 HAS CORROSION/GOUGES FROM BS 854-972.  FOUND OUT OF LIMITS PER MD90 SRM 53-40-01 PG 20-23.  REPLACED SEAT TRACK PER SRM 53-40-01 PG 6 VOL 1 AND 51-30-01 PG 1 PAR 2.
